On imbedding theorems

Leindler László: On imbedding theorems. In: Acta scientiarum mathematicarum, (34). pp. 231-244. (1973)

[thumbnail of math_034_231-244.pdf]
Preview
Cikk, tanulmány, mű
math_034_231-244.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 34
ISSN: 0001-6969
Page Range: pp. 231-244
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38606/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 244. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/14401

Actions (login required)

View Item View Item